On K-stability of finite covers

Dervan, R. (2016) On K-stability of finite covers. Bulletin of the London Mathematical Society, 48(4), pp. 717-728. (doi: 10.1112/blms/bdw029)

[img] Text
306447.pdf - Published Version
Available under License Creative Commons Attribution.



We show that certain Galois covers of K-semistable Fano varieties are K-stable. We use this to give some new examples of Fano manifolds admitting Kähler–Einstein metrics, including hypersurfaces, double solids and threefolds.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Dervan, Dr Ruadhaí
Authors: Dervan, R.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Bulletin of the London Mathematical Society
ISSN (Online):1469-2120
Published Online:28 June 2016
Copyright Holders:Copyright © 2016 London Mathematical Society
First Published:First published in Bulletin of the London Mathematical Society 48(4):717-728
Publisher Policy:Reproduced under a Creative Commons licence

University Staff: Request a correction | Enlighten Editors: Update this record